# SDR 98FDEA00508

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Fitting
- Condition: Loose
- Location: Nr 3 Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

98-205 - LOST OIL QTY ON ENG NR 3 IN FLT.  SHUT DOWN ENG PER RED TABS.  FOUND FITTING LOOSE IN GEARBOX ON OIL LINE RUN TO FILTER BYPASS SWITCH.  REMOVED AND REPLACED FITTING AND MAIN ENG OIL SCREEN.  RAN NR 3 ENG CKS GOOD.  PRESS NORMAL.  ENG RUN PER 727 JET RUN HDBK.  OK FOR SERVICE.
